MAUDE Adverse Event Report: STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH GAMMA4 - RC LAG SCREW D10.5X85MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 81660085S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Event or Problem Description
As reported: "gamma, u-lag screw insertion: possibility of set screw not being tightened, lag inserted up to the belly." removal of lag screws via open surgery.
 
Event or Problem Description
As reported: "gamma, u-lag screw insertion: possibility of set screw not being tightened, lag inserted up to the belly".Removal of lag screws via open surgery.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.It must be noted that an improper fixation of the set screw or its absence are the only explanation to the migration reported.As a reminder, the operative technique clearly states: "the set screw must be used.Insufficient set screw placement could lead to loss of lag screw fixation and postoperative complications.Do not unscrew the set screw more than 1/4 of a turn.Insufficient contact between.Lag screw and set screw could lead to loss of fixation and post-operative complications".Past events of gamma 4 lag screw post-operative migration have been communicated to a clinical expert, who confirmed that the migration can only have been caused by a deviation from the surgical technique and an improper positioning of the set screw.Based on investigation, the root cause was attributed to an user related issue and deviation from the surgical technique.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If more information is provided, the case will be reassessed.

Brand Name
GAMMA4 - RC LAG SCREW D10.5X85MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA GMBH
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24222433
Report Number0008031020-2026-00104
Device Sequence Number8579392
Product Code HSB
UDI-Device Identifier07613327591798
UDI-Public(01)07613327591798(17)350930(10)K14E56F
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K230512
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81660085S
Device Lot NumberK14E56F
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown